Talk

Advanced search

Side effects of coming off Cerazette

(5 Posts)
Glittertears88 Wed 03-Aug-16 19:26:10

Hi , ive been on cerazette for about 8 years and had no periods during that time at all until the last 6 months where I have had a few spotting episodes. I stopped taking it 2 days ago and someone told me I could get nasty side effects from doing so, can anyone share any experiences on this ? Also considering changing over to a combined pill would this be problematic?
Thanks smile

ChrissyHynde Wed 03-Aug-16 19:32:16

Watching with interest

voxnihili Wed 03-Aug-16 19:35:40

I stopped after a number of years - no side effects at all. Cycle went fairly regular straight away and I had had very irregular periods while on it.

Needinghelp123 Wed 03-Aug-16 21:25:59

I also stopped 2 weeks ago and haven't had any symptoms yet either

Glittertears88 Thu 04-Aug-16 01:20:22

Cool , will here's hoping it goes smoothly feeling fine so far !!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now